Alert archive / Florida / Small Craft Advisories in 2017
Small Craft Advisory 29, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Oct 3, 2017, 12:45 PM EDT. It took effect at Oct 4, 2017, 11:00 AM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Oct 3, 2017, 12:45 PM EDT (16:45 UTC)
- In effect from
- Oct 4, 2017, 11:00 AM EDT
- Expired
- Oct 4, 2017, 4:07 PM EDT
- In force
- 5 hr
- Issued by
- NWS Miami, FL
The text
As transmitted.
704 WHUS72 KMFL 031645 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1245 PM EDT TUE OCT 3 2017 SMALL CRAFT ADVISORY UPGRADED TO A GALE WARNING FOR THE ATLANTIC BEACHES THROUGH WEDNESDAY MORNING. AMZ650-651-670-671-041500- /O.UPG.KMFL.SC.Y.0028.000000T0000Z-171005T0800Z/ /O.NEW.KMFL.GL.W.0002.171003T1645Z-171004T1500Z/ /O.NEW.KMFL.SC.Y.0029.171004T1500Z-171005T0800Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 1245 PM EDT TUE OCT 3 2017 ...GALE WARNING IN EFFECT UNTIL 11 AM EDT WEDNESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM WEDNESDAY TO 4 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT UNTIL 11 AM EDT WEDNESDAY. A SMALL CRAFT ADVISORY HAS ALSO REMAINS IN EFFECT FROM 11 AM WEDNESDAY TO 4 AM EDT THURSDAY. * WINDS AND SEAS...EAST WINDS 20 TO 30 KT WITH FREQUENT GALE GUSTS. SEAS 6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-630-GMZ656-657-676-041500- /O.CON.KMFL.SC.Y.0028.000000T0000Z-171005T0800Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 1245 PM EDT TUE OCT 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... * WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
3 follow-up statements
340 WHUS72 KMFL 040754 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 354 AM EDT WED OCT 4 2017 AMZ650-651-670-671-041600- /O.CON.KMFL.GL.W.0002.000000T0000Z-171004T1500Z/ /O.EXT.KMFL.SC.Y.0029.171004T1500Z-171005T1400Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 354 AM EDT WED OCT 4 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 10 AM EDT THURSDAY... * WINDS AND SEAS...EAST WINDS 20 TO 30 KT WITH FREQUENT GALE FORCE GUSTS. SEAS 6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-630-GMZ656-657-676-041600- /O.EXT.KMFL.SC.Y.0028.000000T0000Z-171005T1400Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 354 AM EDT WED OCT 4 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THURSDAY... * WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
660 WHUS72 KMFL 041511 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1111 AM EDT WED OCT 4 2017 AMZ650-651-670-671-042315- /O.EXP.KMFL.GL.W.0002.000000T0000Z-171004T1500Z/ /O.CON.KMFL.SC.Y.0029.000000T0000Z-171005T1400Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 1111 AM EDT WED OCT 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY... ...GALE WARNING HAS EXPIRED... * WINDS AND SEAS...EAST WINDS 20 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-630-GMZ656-657-676-042315- /O.CON.KMFL.SC.Y.0028.000000T0000Z-171005T1400Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 1111 AM EDT WED OCT 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY... * WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
746 WHUS72 KMFL 042007 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 407 PM EDT WED OCT 4 2017 UPGRADING THE SMALL CRAFT ADVISORY TO A GALE WARNING FOR THE ATLANTIC AND BISCAYNE BAY WATERS. AMZ650-651-670-671-051500- /O.UPG.KMFL.SC.Y.0029.000000T0000Z-171005T1400Z/ /O.NEW.KMFL.GL.W.0003.171004T2007Z-171005T1500Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 407 PM EDT WED OCT 4 2017 ...GALE WARNING IN EFFECT UNTIL 11 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT UNTIL 11 AM EDT THURSDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS AND SEAS...EAST AROUND WINDS 25 KT WITH GUSTS INTO GALE FORCE CONDITIONS EXPECTED TONIGHT. SEAS 8 TO 10 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ630-051500- /O.UPG.KMFL.SC.Y.0028.000000T0000Z-171005T1400Z/ /O.NEW.KMFL.GL.W.0003.171004T2007Z-171005T1500Z/ BISCAYNE BAY- 407 PM EDT WED OCT 4 2017 ...GALE WARNING IN EFFECT UNTIL 11 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT UNTIL 11 AM EDT THURSDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS AND SEAS...EAST WINDS 20 TO 25 KNOTS WITH GUSTS INTO GALE FORCE CONDITIONS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ610-GMZ656-657-676-051500- /O.EXT.KMFL.SC.Y.0028.000000T0000Z-171005T1500Z/ LAKE OKEECHOBEE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 407 PM EDT WED OCT 4 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THURSDAY... * WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO GALE FORCE. SEAS 3 TO 5 FEET UP TO 7 FEET WELL OFFSHORE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 3, 10:35 AM EDT, 2 hours 10 minutes earlier.
Area forecast discussion, Oct 3, 10:35 AM EDT, 2 hours 10 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Miami FL
1035 AM EDT Tue Oct 3 2017
...HIGH RISK OF RIP CURRENTS EAST COAST BEACHES...
...HIGH SURF ADVISORY FOR BEACHES OF PALM BEACH COUNTY...
...SMALL CRAFT ADVISORY FOR ALL OF SOUTH FLORIDA WATERS...
...COASTAL FLOOD ADVISORY FOR EAST COAST BEACHES...
.UPDATE...
A weak low pressure was moving into the Southern Gulf of Mexico
from extreme southern portion of South Florida late this morning.
The low will continue to move further west into the Southern Gulf
of Mexico through the afternoon hours, as high pressure to the
north of the area continues to strengthen. This will allow for
the pressure gradient to continue to tighten over South Florida
this afternoon into this evening allowing breezy to windy
conditions over most of South Florida, except very windy
conditions over the east coast metro areas. If the winds do
increase to very windy conditions along the east coast metro
areas, then a wind advisory may be needed late this afternoon for
the east coast metro areas.
There has been some drier air that worked into the area this
morning ahead of the weak low. However, deeper moisture will work
into the area from the east behind the low this afternoon into
this evening. Therefore, showers and thunderstorms will be on an
increase this afternoon over South Florida, and pops will remain
in the scattered to numerous range.
The High Risk Of Rip Currents will also continue along the east
coast beaches due to the strong easterly wind flow. The tides have
also been running between 2.5 to 3.5 feet which is about a foot
above normal for this time of year due to the King tides. These
tide levels will continue through at least Wednesday. Therefore,
the Coastal Flood Advisory will also remain in effect for the east
coast metro areas.
The winds over South Florida waters will also be in the SCA
conditions rest of today into tonight. However, the wind gusts
could get into the gale force range over the Atlantic waters
tonight. If this trend continues, then a Glade Warning may be
needed for the Atlantic waters for tonight in the afternoon
package.
The High Surf Advisory is also in effect for the beaches of Palm
Beach County, due to possible breakers of 10 feet this afternoon
into tonight.
&&
.UPDATE..54/BNB
.PREV DISCUSSION... /issued 722 AM EDT Tue Oct 3 2017/
AVIATION...
The winds will be northeast today with speeds of 15 to 20 knots
gusts up to 30 knots at all of South Florida taf sites. Showers
and thunderstorms are expected today across South Florida.
Therefore, VCTS will be in the forecast for all of the taf sites
today. The ceiling and vis should remain in VFR conditions today,
but could fall down into MVFR conditions with any shower or
thunderstorm passage. Any reduce vis and ceiling will be cover in
a short term update to the taf site.
AVIATION...54/BNB
PREV DISCUSSION... /issued 330 AM EDT Tue Oct 3 2017/
DISCUSSION...
SHORT TERM/ TODAY THROUGH THURSDAY: A strong tropical wave is
currently moving across the Bahamas and into the region this
morning. The 00z MFL sounding already had precipitable water at
2.19 inches well above climatological mean of 1.74 inches. With
abundant moisture we will see stronger storms with heavy rainfall
and gusty winds as the wave moves across South Florida today and
tonight. Higher than normal tides associated with king tides and
the full moon in a few days,we are already seeing tide predictions
running about a foot above predicted levels. Therefore, flooding
will be a concern along the coast. Poor drainage due to debris
from the recovery of Irma may also cause some roadways and low
lying areas to drain slower than normal resulting in flooding.
High pressure locked in to our north will allow the breezy easterly
flow to persist through the week. PWATs will still be above climo
normal with models having levels around 1.8- 2.3 inches through
Thursday.Thursday models indicate a trough and the latest GFS shows
a closed low pressure moving in, this will help keep the rain
chances high. With the wet and stormy weather pattern in place
high temps will continue to be a little below normal in the mid
80s.
Main concern through the week will be heavy rainfall with convection
that may lead to flooding. With an unsettled weather pattern and
higher than normal tides any heavy rainfall that falls in coastal
areas will be unable to drain if it does occur near high tides.
LONG TERM/ FRIDAY THROUGH THIS WEEKEND: There is quite a bit of
uncertainty in the models as we move into the weekend regarding the
monsoonal gyre, where a low pressure is expected to form in the
northwestern Caribbean Sea in the next few days and drift into the
southern Gulf of Mexico. NHC currently has a 30% chance of
development of a tropical cyclone over the next five days. Models
are trending towards turning the winds south southwesterly across
South Florida bringing more deep tropical moisture to the area.
Will have to continue to monitor models trends and evolution of
this feature in the coming days. Current forecast keeps the weather
pattern wet through the weekend. Heavy rainfall with higher than
normal tides leading to flooding will continue to be a concern along
both coast across South Florida through the weekend.
MARINE...
Strong high pressure building across the eastern US to our
north, and lowering pressure across the NW Caribbean will create a
tight pressure gradient over South Florida waters. This will bring
moderate to strong easterly winds of at least 20 knots. Hazardous
boating conditions are likely to continue, especially on Atlantic
waters through the week. Seas will build to 6-8 feet over the
offshore Gulf and 10-12 feet in the Atlantic.
BEACH FORECAST...
Breezy easterly winds will generate rough seas in
the surf zone and strong rip currents along the Atlantic beaches
through at least mid week.
Water levels are already running close to a foot above predicted
tides in the Atlantic and around a half a foot in the Gulf. The
approach of the full moon later this week will bring the first tidal
peak of the month, where predicted tides will be near where we
normally start to experience high tide flooding in prone areas.
A Coastal Flood Advisory and High Risk of Rip Currents is in
effect for all of the Atlantic coasts. A High Surf Advisory is in
effect for the Palm Beach Coast.
AVIATION...
High pressure to the north will keep an easterly flow across the
region. This will bring a tropical wave into the area this
morning, which will bring increased chances of showers and
thunderstorms for the entire region from around dawn, through the
remainder of the TAF period. It is also forecast to keep the winds
gusty through the day, and into the evening hours tonight. While
VFR is forecast, brief IFR may be possible under heavy showers and
storms through the day.
&&
.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach 87 82 86 80 / 70 60 70 50
Fort Lauderdale 87 80 86 80 / 80 60 70 70
Miami 88 79 85 77 / 80 60 70 70
Naples 91 74 90 76 / 50 30 40 30
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late Wednesday night for FLZ168-
172-173.
High Surf Advisory until 4 AM EDT Thursday for FLZ168.
Coastal Flood Advisory until 4 AM EDT Thursday for FLZ168-172-
173.
AM...Small Craft Advisory until 4 AM EDT Thursday for AMZ610-630-650-
651-670-671.
GM...Small Craft Advisory until 4 AM EDT Thursday for GMZ656-657-676.
&&
UPDATE...54/BNB
DISCUSSION...33/Kelly
MARINE...33/Kelly
AVIATION...54/BNB
BEACH FORECAST...33/KellyHazardous weather outlook, Oct 3, 10:52 AM EDT, 1 hour 53 minutes before
Hazardous Weather Outlook for South Florida...UPDATED National Weather Service Miami FL 1052 AM EDT Tue Oct 3 2017 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 040000- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 1052 AM EDT Tue Oct 3 2017 ...HIGH RISK OF RIP CURRENTS EAST COAST BEACHES... ...HIGH SURF ADVISORY FOR BEACHES OF PALM BEACH COUNTY... ...SMALL CRAFT ADVISORY FOR ALL OF SOUTH FLORIDA WATERS... ...COASTAL FLOOD ADVISORY FOR EAST COAST BEACHES... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Rip currents: There is a High Risk for Rip Currents along Atlantic beaches. Thunderstorms: Isolated to Scattered thunderstorms are expected across South Florida today. Primary hazards will be lightning, urban flooding of low lying and poor drainage areas,and gusty wind. Wind: East wind of 20-25 knots expected across Atlantic waters and around 20 knots over the Gulf waters. Gusts of 35 to 45 mph are possible over all of South Florida and the coastal waters as well with showers and thunderstorms. A Small Craft Advisory is in effect South Florida waters. Flooding: Showers and thunderstorms may lead to flooding in low lying and poorly drained areas, particularly along the coast near high tide. Waves: Seas of 7 to 12 feet, mainly in the Gulf stream. A Small Craft Advisory is in effect for all Atlantic waters. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A Small Craft Advisory is in effect through Wednesday for Atlantic waters due to east wind of 20 to 30 knots and seas of up to 12 feet in the Gulf Stream. The risk for rip currents will likely remain high over all Atlantic beaches during this period as well. Strong easterly wind, along with King tide this week, will allow for possible coastal flooding during high tides along the east coast beaches of South Florida. Scattered to numerous thunderstorms, some with heavy rainfall, are forecast through the week. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated, however individual spotters are encouraged to report high wind and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami. Baxter
In the hours before
Special weather statement, Oct 3, 7:03 AM EDT, 5 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Miami FL 703 AM EDT TUE OCT 3 2017 FLZ072-172-031115- Coastal Broward County FL-Metro Broward County FL- 703 AM EDT TUE OCT 3 2017 ...Significant Weather Advisory for the development of funnel clouds for east central Broward County Until 715 AM EDT... * At 702 AM EDT...National Weather Service Meteorologists detected a strong thunderstorm with rotation, capable of producing a funnel cloud 7 miles east of Fort Lauderdale, moving west at 20 to 25 mph. * LOCATIONS IMPACTED INCLUDE... Fort Lauderdale, Hollywood, Davie, Tamarac, Lauderdale-By-The-Sea, Oakland Park, Lauderdale Lakes, Dania Beach, Wilton Manors, Lazy Lake, Ravenswood Estates, St. George, Estates Of Fort Lauderdale, Fort Lauderdale - Hollywood International Airport, Port Everglades, Downtown Fort Lauderdale, Franklin Park, Twin Lakes, Golden Heights and Oak Point. PRECAUTIONARY/PREPAREDNESS ACTIONS... This activity was also developing in an environment favorable for the formation of funnel clouds. Stay tuned to NOAA weather radio and local media for additional updates and possible warnings. Residents should remain on the alert for additional statements and possible warnings. Stay tuned to NOAA weather radio and other local media for further details or updates. && LAT...LON 2619 8003 2605 8003 2603 8020 2620 8019 TIME...MOT...LOC 1102Z 087DEG 20KT 2610 8000 BAXTER
Local storm report, Oct 3, 7:34 AM EDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
734 AM EDT TUE OCT 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 AM HIGH ASTR TIDES 2 E DELRAY BEACH 26.46N 80.06W
10/03/2017 PALM BEACH FL SOCIAL MEDIA
MINOR STREET FLOODING DUE TO KING TIDES WITH TWO TO
THREE INCHES OF WATER ON THE ROAD AT SE 1ST ST AND
MARINE WAY IN DELRAY BEACH. PICTURES AND VIDEO ON SOCIAL
MEDIA FROM 710AM.
&&
EVENT NUMBER MFL1700516
HAGENThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 3, 7:03 AM EDT | Special Weather Statement | MFL | Broward | 12 min |
| Oct 3, 12:45 PM EDT | Gale Warning | MFL | 22 hr | |
| Oct 3, 3:29 PM EDT | Special Marine Warning | MFL | 61 min |
Nearby
Small Craft Advisories in Florida, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.